# SDR SWIA200211426

- Difficulty date: October 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 8,340 hours, 7,839 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt & Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 LT AND RT PYLON FITTING TIE ANGLES CRACKED.  FOUND DURING C CHECK INSPECTION.  NEW TIE ANGLE FIT AND INSTALLED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21.P/N:  600-36030-31
